# SDR REXA2017110401156

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BOTH REAR EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AT PS38 IAW AMM 33-51-17.  OPS CHECKED GOOD. NO OTHER DEFECTS NOTIED.
